| Model Number |
AVEA |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that no compressor scroll or working compressor on the avea ventilator.The customer reported there was no patient involvement associated with the reported event.